Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What are the withdrawal symptoms of phenobarbital

Premium Questions

Dr. Naveen Kumar MD

feeling I was getting sick flu/cold symptoms that have worsened )just as I decreased the phenobarbital ... seizures and from surgery on SSDI. I am currently going off one of my medication... View answer

Answered by : Dr. Naveen Kumar ( ENT Specialist)
Dr.  Shoaib Khan MD

of xanax… my doctor chooses to use phenobarbital for detox… after around 3 weeks some sort of gaba re uptake… scared don't know what to expect have to work the day after discharge what "pain" am I... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. Seikhoo Bishnoi MD

what the withdrawal symptoms of miratazpine ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Suma Parinam MD

What are the effects of sudden cessation of gabapenten? ... View answer

Answered by : Dr. Suma Parinam ( General & Family Physician)
Dr. Preeti Parakh MD

experiencing multiple neurological symptoms, numbness and weakness on one side of her body, loss of feeling ... was ok. I'd clled her MD to leave a message regarding what had happened, thinking he should be... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)

Public Forum Discussions

Dr.  Abhishek Kapoor MD

i had been addicted to other opiates in last 3 years but was able to leave it by supplementing it with sp which i had been continuing since 2001...its 10 tabs a day now, while it used to be around 16 a day for the first 4... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr.  Abhishek Kapoor MD

however I think I am developing withdrawal symptoms of this tablet. May I know what are the withdrawal symptoms of this medicine ? ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr.  Kishore Kunal MD

my body is addicted to them. what can I do to lessen the withdrawls from not taking them. I sometimes run out before my Rx is to be filled again. Also, what is the best way to get off of these pills ... View answer

Answered by : Dr. Kishore Kunal ( General & Family Physician)
Dr. Muhammad Faisal Bacha MD

im a 25yr old female with a current addiction to oxycodone.Estimating my daily dose would be 100 milligrams and/or lower. my question is if i suddenly stop the medicine what withdrawls can i expect and how ... View answer

Answered by : Dr. Muhammad Faisal Bacha ( Internal Medicine Specialist)
Dr.  Abhishek Kapoor MD

effects,like,weight gainig,heavy hair loss,sleepless,brest enlargement,vomiting sensation,etc...what can i do now? i want to quit the med. what are the withdrawel symptoms? how to get rid of this. ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Withdrawal from what? Alcohol? Smoking?

Dr. David Okia MD

Hi thanks for your question. based on my experience you are suffering from withdrawal symptoms of ambien. I usually advice my patients to do yoga, relaxation exercises that is deep breathing, avoid stressful...

Dr. Pratap VGM MD

Dear Sir/madam The main withdrawl symptoms that occur is insomnia that is sleeplessness, and occassionally seizures. Thanks